edoc

Comparing the effectiveness of Malaria vector-control interventions through a mathematical model

Chitnis, N. and Schapira, A. and Smith, T. and Steketee, R.. (2010) Comparing the effectiveness of Malaria vector-control interventions through a mathematical model. American journal of tropical medicine and hygiene, 83 (2). pp. 230-240.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/45710/

Downloads: Statistics Overview


Faculties and Departments:09 Associated Institutions > Swiss Tropical and Public Health Institute (Swiss TPH) > Department of Epidemiology and Public Health (EPH) > Health Systems Research and Dynamic Modelling > Dynamical Modelling (Smith)
UniBasel Contributors:Smith, Thomas A. and Chitnis, Nakul
Item Type:Article, refereed
Publisher:Williams and Wilkins
ISSN:0002-9637
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:05 Jan 2017 10:00
Deposited On:05 Jan 2017 10:00

Repository Staff Only: item control page